# SDR QXEA200600057

- Difficulty date: January 5, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 14,712 hours, 21,420 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BAG COMPARTMENT CORROSION AT NUT PLATE APPROXIMATELY X593 AND YL30.  REPAIRED IAW DHC-8-200 SRM 51-40-11.
